# SDR GTIA2021101136037

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 8,989 hours, 4,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R2 DOORS ASSIST BOTTLE REQ. SERVICE-SERVICED L1 AND R2 DOORS ASSIST BOTTLE IAW AMM 52-10-00
